Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 5, Number 1 (2001), 35-95.
NORM-ONE PROJECTIONS IN BANACH SPACES
This is a survey of results about norm-one projections and 1- complemented subspaces in K¨othe function spaces and Banach sequence spaces. The historical development of the theory is presented from the 1930s to the newest ideas. Proofs of the main results are outlined. Open problems are also discussed. Every effort has been made to include as complete a bibliography as possible.
Taiwanese J. Math., Volume 5, Number 1 (2001), 35-95.
First available in Project Euclid: 20 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Randrianantoanina, Beata. NORM-ONE PROJECTIONS IN BANACH SPACES. Taiwanese J. Math. 5 (2001), no. 1, 35--95. doi:10.11650/twjm/1500574888. https://projecteuclid.org/euclid.twjm/1500574888